Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1976, Volume 15, Number 6, Pages 660–683 (Mi al1535)  

This article is cited in 1 scientific paper (total in 1 paper)

Some forms of infinite groups with a given system of complemented infinite abelian subgroups

S. N. Chernikov


Full text: PDF file (12392 kB)

Bibliographic databases:
UDC: 519.41/47
Received: 03.09.1976

Citation: S. N. Chernikov, “Some forms of infinite groups with a given system of complemented infinite abelian subgroups”, Algebra Logika, 15:6 (1976), 660–683

Citation in format AMSBIB
\Bibitem{Che76}
\by S.~N.~Chernikov
\paper Some forms of infinite groups with a given system of complemented
infinite abelian subgroups
\jour Algebra Logika
\yr 1976
\vol 15
\issue 6
\pages 660--683
\mathnet{http://mi.mathnet.ru/al1535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0506959}


Linking options:
  • http://mi.mathnet.ru/eng/al1535
  • http://mi.mathnet.ru/eng/al/v15/i6/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolai S. Chernikov, “Shunkov groups with the minimal condition for noncomplemented abelian subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 377–384  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021